Follow
Liu Zhiguo(刘治国)
Title
Cited by
Cited by
Year
Domb's numbers and Ramanujan–Sato type series for 1/π
HH Chan, SH Chan, Z Liu
Advances in Mathematics 186 (2), 396-410, 2004
1572004
Some operator identities and q-series transformation formulas
ZG Liu
Discrete Mathematics 265 (1-3), 119-139, 2003
1092003
Parameter augmentation for basic hypergeometric series, II
WYC Chen, ZG Liu
journal of combinatorial theory, Series A 80 (2), 175-195, 1997
1041997
Two q-difference equations and q-operator identities
ZG Liu
Journal of Difference Equations and Applications 16 (11), 1293-1307, 2010
842010
Parameter augmentation for basic hypergeometric series, I
WYC Chen, ZG Liu
Mathematical essays in honor of Gian-Carlo Rota, 111-129, 1998
811998
On the q-partial differential equations and q-series
ZG Liu
Proceedings of the Legacy of Ramanujan, Ramanujan Math. Soc. Lect. Notes Será…, 2013
71*2013
Applications of q‐Derivative Operator to the Subclass of Bi‐Univalent Functions Involving q‐Chebyshev Polynomials
B Khan, ZG Liu, TG Shaba, S Araci, N Khan, MG Khan
Journal of Mathematics 2022 (1), 8162182, 2022
562022
An expansion formula for q-series and applications
ZG Liu
The Ramanujan Journal 6 (4), 429-447, 2002
552002
An extension of the non-terminating 6φ5 summation and the Askey–Wilson polynomials
ZG Liu
Journal of Difference Equations and Applications 17 (10), 1401-1411, 2011
542011
A Study of Some Families of Multivalent q-Starlike Functions Involving Higher-Order q-Derivatives
B Khan, ZG Liu, HM Srivastava, N Khan, M Darus, M Tahir
Mathematics 8 (9), 1470, 2020
452020
A theta function identity and its implications
ZG Liu
Transactions of the American Mathematical Society 357 (2), 825-835, 2005
442005
An identity relating a theta function to a sum of Lambert series
GE Andrews, R Lewis, ZG Liu
Bulletin of the London Mathematical Society 33 (1), 25-31, 2001
432001
A q-series expansion formula and the Askey–Wilson polynomials
ZG Liu
The Ramanujan Journal 30 (2), 193-210, 2013
422013
Some Eisenstein series identities related to modular equations of the seventh order
ZG Liu
Pacific journal of mathematics 209 (1), 103-130, 2003
422003
ON THE q-DERIVATIVE AND q-SERIES EXPANSIONS
ZHIGUO LIU
International Journal of Number Theory 9 (08), 2069--2089, 2013
402013
Uniform proofs of q-Series-product identities
S Kongsiriwong, ZG Liu
Results in Mathematics 44 (3), 312-339, 2003
392003
An addition formula for the Jacobian theta function and its applications
ZG Liu
Advances in Mathematics 212 (1), 389-406, 2007
372007
A three-term theta function identity and its applications
ZG Liu
Advances in Mathematics 195 (1), 1-23, 2005
362005
A New Identity for (q;q)10 with an Application to Ramanujan's Partition Congruence Modulo 11
BC Berndt, SH Chan, ZG Liu, H Yesilyurt
The Quarterly Journal of Mathematics 55 (1), 13-30, 2004
342004
Gauss summation and Ramanujan-type series for 1/π
ZG Liu
International Journal of Number Theory 8 (02), 289-297, 2012
332012
The system can't perform the operation now. Try again later.
Articles 1–20